# SDR VNAA20251110007

- Difficulty date: October 4, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:IN REF TO TRFKE00EQGHW. PERM REPAIR - PASSENGER DOOR SURROUND STRUCTURE - HINGE REPLACEMENT REPLACE THE PASSENGER DOOR HINGE IN ACCORDANCE WITH CRJ900 SRM TASK 53-21-23-201-007-A01. // ENGINEERING COMMENTS: THIS IS A PERMANENT REPAIR, HINGE REPLACEMENT. CORRECTIVE ACTION:  HINGE PIANO TYPE,  WAS REPLACED  PER CRJ-900 SRM 51-42-21-001-001-A01.
